American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16A33) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 33 found      Go to page: 1 2

[1] Shiro Goto and Kenji Nishida. Catenarity in module-finite algebras. Proc. Amer. Math. Soc. 127 (1999) 3495-3502. MR 1618674.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] S. P. Smith. Can the Weyl algebra be a fixed ring? . Proc. Amer. Math. Soc. 107 (1989) 587-589. MR 962247.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Nikolaus Vonessen. Actions of linearly reductive groups on affine PI algebras. Memoirs of the AMS 81 (1989) MR 990363.
Book volume table of contents

[4] Robert L. Snider. Noncommutative regular local rings of dimension $3$ . Proc. Amer. Math. Soc. 104 (1988) 49-50. MR 958041.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] E. Nauwelaerts and A. I. Ooms. Weights of semi-invariants of the quotient division ring of an enveloping algebra . Proc. Amer. Math. Soc. 104 (1988) 13-19. MR 958034.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Barbara Cortzen and Lance W. Small. Finite extensions of rings . Proc. Amer. Math. Soc. 103 (1988) 1058-1062. MR 954983.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Jerry L. Muhasky. The differential operator ring of an affine curve . Trans. Amer. Math. Soc. 307 (1988) 705-723. MR 940223.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Daniel R. Farkas. Noetherian group rings: An exercise in creating folklore and intuition. Math. Surveys Monogr. 24 (1987) 99-118.
Book volume table of contents
View Article: PDF

[9] Jan-Erik Bjöork. Filtered Noetherian rings. Math. Surveys Monogr. 24 (1987) 59-97.
Book volume table of contents
View Article: PDF

[10] Richard Resco. Division rings and $V$-domains . Proc. Amer. Math. Soc. 99 (1987) 427-431. MR 875375.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] D. S. Passman. Prime ideals in enveloping rings . Trans. Amer. Math. Soc. 302 (1987) 535-560. MR 891634.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Timothy J. Hodges. $K$-theory and right ideal class groups for HNP rings . Trans. Amer. Math. Soc. 302 (1987) 751-767. MR 891645.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] J. T. Stafford. Endomorphisms of right ideals of the Weyl algebra . Trans. Amer. Math. Soc. 299 (1987) 623-639. MR 869225.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] J. T. Stafford. The Goldie rank of a module. Math. Surveys Monogr. 24 (1987) 1-20.
Book volume table of contents
View Article: PDF

[15] Victor Camillo and Robert Guralnick. Polynomial rings over Goldie rings are often Goldie . Proc. Amer. Math. Soc. 98 (1986) 567-568. MR 861751.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] William D. Blair. Rings with a bounded number of generators for right ideals . Proc. Amer. Math. Soc. 98 (1986) 1-6. MR 848862.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] K. R. Goodearl and A. H. Schofield. Non-Artinian essential extensions of simple modules . Proc. Amer. Math. Soc. 97 (1986) 233-236. MR 835871.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Zheng-Xu He. Characterizations of Noetherian and hereditary rings . Proc. Amer. Math. Soc. 93 (1985) 414-416. MR 773992.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] J. T. Stafford. On the ideals of a Noetherian ring . Trans. Amer. Math. Soc. 289 (1985) 381-392. MR 779071.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Christopher J. B. Brookes and Kenneth A. Brown. Primitive group rings and Noetherian rings of quotients . Trans. Amer. Math. Soc. 288 (1985) 605-623. MR 776395.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Kenneth A. Brown and R. B. Warfield. Krull and global dimensions of fully bounded Noetherian rings . Proc. Amer. Math. Soc. 92 (1984) 169-174. MR 754696.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] K. A. Brown and C. R. Hajarnavis. Homologically homogeneous rings . Trans. Amer. Math. Soc. 281 (1984) 197-208. MR 719665.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] K. R. Goodearl and L. W. Small. Krull versus global dimension in Noetherian P.I. rings . Proc. Amer. Math. Soc. 92 (1984) 175-178. MR 754697.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Robert F. Damiano. The global dimension of FBN rings with enough clans . Proc. Amer. Math. Soc. 86 (1982) 25-28. MR 663859.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Charles Megibben. Countable injective modules are sigma injective . Proc. Amer. Math. Soc. 84 (1982) 8-10. MR 633266.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Richard Resco, Lance W. Small and J. T. Stafford. Krull and global dimensions of semiprime Noetherian PI-rings . Trans. Amer. Math. Soc. 274 (1982) 285-295. MR 670932.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] J. J. Sarraillé. Noetherian PI rings not module-finite over any commutative subring . Proc. Amer. Math. Soc. 84 (1982) 457-463. MR 643729.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] M. Cohen and Susan Montgomery. Trace-like functions on rings with no nilpotent elements . Trans. Amer. Math. Soc. 273 (1982) 131-145. MR 664033.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] A. Haghany and B. Sarath. Krull dimension and reflexivity in some Noetherian rings . Proc. Amer. Math. Soc. 83 (1981) 1-7. MR 619968.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Amiram Braun. A note on Noetherian P.I. rings . Proc. Amer. Math. Soc. 83 (1981) 670-672. MR 630034.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 33 found      Go to page: 1 2